# SDR VNAA2011100600028

- Difficulty date: September 30, 2011
- Submitted: October 6, 2011
- Operation: Air carrier
- Aircraft: N256PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7937
- Aircraft time: 17,494 hours, 18,200 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ELECTRICAL SMOKE ODOR IN CABIN ON DESCENT INTO PHL.  AIRCRAFT LANDED IN PHL WITHOUT FURTHER INCIDENT AND PASSENGERS EVACUATED AIRCRAFT.  MAINTENANCE INSPECTED AIRCRAFT AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  REPORTED DISCREPANCY COULD NOT BE DUPLICATED AND NO DEFECTS FOUND.  AIRCRAFT RELEASED FOR SERVICE.
